# SDR ASAA2013071495603

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,777 hours, 7,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 14819
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 5,487 hours, 1,876 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI THE LT PACK OVER HEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-400-801, OPS & BITE CK GOOD IAW AMM 21-61-00-700-806-002.
